# SDR SIMA20160621003

- Difficulty date: June 21, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 39,481 hours, 35,714 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 14566287001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SPAR I HAS CRACK AT RIB 9 AREA FASTENER HOLE.  REPAIRED LT WING SPAR I AT RIB 9 AREA FASTENER HOLE IAW ERS-EM-57MR-2150.
